(1,2 ) Sp-Open Sets In Bitopological Spaces

Authors

  • Hardi Ali Shareef University of Sulaimani, College of Science, Mathematics Department, Kurdistan Region, Iraq. Author
  • Durga Devi Natarajan Department of Mathematics, Sri Parasakthi College for Women, Courtallam - 627802, Tamil Nadu, India. Author
  • Raja Rajeswari Ramajeyam Department of Mathematics, Sri Parasakthi College for Women, Courtallam - 627802, Tamil Nadu, India. Author
  • Thangavelu Periannan Departments of Mathematics, Karunya University, Coimbatore, Tamil Nadu, India. Author

DOI:

https://doi.org/10.17656/jzs.10623

Keywords:

Semi-open sets, Preclosed sets, Sp-open sets

Abstract

In this paper, we introduce a new type of semi-open sets in bitopological spaces called Sp-open sets, and give some of its relationship with other types of open sets in bitopological spaces. A few properties of Sp-open sets are also studied.

References

J. C. Kelli., "Bitopological Spaces", Pro.London Math.Soc,Vol. 13, pp.71-89m (1963). DOI: https://doi.org/10.1112/plms/s3-13.1.71

M. Lellis Thivagar., "Generalization of (1,2) -continuous functions", Pure and Applied Mathematika Sciences, Vol. 33, pp. 55-63, (1991).

M. Lellis Thivagar and R.RajaRajeswari., "Bitopological Ultra Spaces", Southeast Asian Bulletin of Mathematics, Vol. 31, pp. 993-1008, (2007).

M. Lellis Thivagar, B.Meera Devi and G.Navalagi., "(1, 2) Extremally disconnectedness via Bitopological open sets", International Journal of General Topology, Vol. 4, No. 1-2, pp. 9-15, (2011).

N. Levine., "Semi open sets and semi-continuity in topological spaces", Amer. Math. Monthly, Vol. 70, pp. 36-41, (1963). DOI: https://doi.org/10.1080/00029890.1963.11990039

Mashhour, A.S., Abd.EL Monsef, M.E. and Deep, S.N. El., "On pre continuous mappings and weak pre

continuous mappings", Proc. Math. Phy. Soc. Egypt, Vol. 53, pp. 47-53, (1982).

R. RajaRajeswari., "Bitopological concepts of some separation properties", Ph.D Thesis, Madurai Kamaraj University, Madurai, India, (2009).

H. A. Shareef., "Sp-open sets, Sp-continuity and Sp-compactness in topological spaces", M.Sc. Thesis, University of Sulaimani, (2007).

Published

2017-06-20

How to Cite

(1,2 ) Sp-Open Sets In Bitopological Spaces. (2017). Journal of Zankoy Sulaimani - Part A, 19(2), 195-202. https://doi.org/10.17656/jzs.10623

Most read articles by the same author(s)